MathSciNet Relay Station
MathSciNet bibliographic data
MR1141434 31C15 (32D99)
Jędrzejowski, Mieczysław The homogeneous transfinite diameter of a compact subset of ${\bf C}^N$. Proceedings of the Tenth Conference on Analytic Functions (Szczyrk, 1990). Ann. Polon. Math. 55 (1991), 191–205.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement